# SDR AALA20180402002

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 70,729 hours, 8,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND THE R4 DOOR ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06 AND OPERATIONS TESTED GOOD.
